On the co-derivative of normal cone mappings to inequality systems

Henrion R



Název
On the co-derivative of normal cone mappings to inequality systems
Překlad názvu
O koderiva normalově-kuželového zobrazení k systémům nerovnic
Autor
lupa Henrion R.
Spoluautoři
lupa Outrata Jiří UTIA-B - Ústav teorie informace a automatizace AV ČR, v. v. i.
lupa Surowiec T.
Zdroj.dok.
lupa Nonlinear Analysis: Theory, Methods & Applications. Roč. 71, 3-4 (2009), s. 1213-1226. - : Elsevier
Vyd.údaje
14 s. : www
Druh dok.
J
Jazyk dok.
eng
Země vyd.
GB
Klíč.slova
Mordukhovich coderivative * Normal cone mapping * Calmness * Inequality constraints
URL
http://library.utia.cas.cz/separaty/2009/MTR/outrata-on the co-derivative of normal cone mappings to inequality systems.pdf
Databáze
zj - Článek v odborném časopise
URL
http://library.utia.cas.cz/separaty/2009/MTR/outrata-on the co-derivative of normal cone mappings to inequality systems.pdf http://library.utia.cas.cz/separaty/2009/MTR/outrata-on the co-derivative of normal cone mappings to inequality systems.pdf
Trvalý link
http://hdl.handle.net/11104/0173472